# SDR FDEA201404100710

- Difficulty date: April 10, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 44,419 hours, 13,505 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MOMENTARY WW FIRE EICAS ALERT & BELL ON  TOUCHDOWN, LASTED 1 - 2 SECONDS, COULD NOT DUPLICATE.  INSPECTED DETECTOR LOOPS & ELEC CONNECTIONS IN BOTH MLG WW, NO DEFECTS NOTED.  ADJUSTMENT TEST OF WW FIRE DETECTION SYS NORMAL IAW MM  26-17-00-5.
